# SDR SWAA2022062220375

- Difficulty date: June 18, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 51,880 hours, 27,909 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Megaphone
- Condition: Inoperative
- Location: Fed Megaphone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP / [01] REMOVED AND REPLACED FWD MEGAPHONE BATTERIES; OPS CHECK GOOD. REFERENCE AMM 25-64-00.
